# SDR ASOA200901238

- Difficulty date: November 4, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 19,199 hours, 16,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Nr 2 Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 EXTERIOR EMERGENCY LIGHT OUT.
